Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 19, NWS Chicago, IL

April 16, 2006Newton County, Indiana; Kankakee County, Illinois

NWS Chicago, IL issued this tornado warning at Apr 16, 2006, 6:39 PM CDT for Newton County, Indiana; Kankakee County, Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2006, 6:39 PM CDT (23:39 UTC)
Expired
Apr 16, 2006, 7:45 PM CDT
In force
66 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Kankakee County, IL, Newton County, IN

The radar

The Chicago radar (KLOT), 83 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 12:20 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 16, 1:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 162339
TORLOT
ILC091-INC111-170045-
/O.NEW.KLOT.TO.W.0019.060416T2339Z-060417T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
639 PM CDT SUN APR 16 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KANKAKEE COUNTY IN NORTHEAST ILLINOIS...
  CENTRAL NEWTON COUNTY IN NORTHWEST INDIANA

* UNTIL 745 PM CDT

* AT 636 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
  THUNDERSTORM NEAR NEAR ST. ANNE..MOVING EAST AT 15 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  MOROCCO BY 710 PM CDT...
  ENOS BY 715 PM CDT...
  CONRAD BY 725 PM CDT...
  6 MILES SOUTH OF ROSELAWN BY 745 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4101 8777 4101 8753 4081 8753 4094 8728
      4115 8729

$$

KREIN
3 follow-up statements
000 
WWUS53 KLOT 170004
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
703 PM CDT SUN APR 16 2006

ILC091-INC111-170045-
/O.CON.KLOT.TO.W.0019.000000T0000Z-060417T0045Z/

...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR NEWTON AND
SOUTHEASTERN KANKAKEE COUNTIES...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES WEST OF ENOS...
OR ABOUT 9 MILES SOUTH OF MOMENCE...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  9 MILES NORTH OF MOROCCO BY 725 PM...
  ENOS BY 730 PM...
  CONRAD BY 735 PM...
  LAKE VILLAGE BY 740 PM...
  6 MILES SOUTHWEST OF ROSELAWN... AND 7 MILES SOUTHWEST OF THAYER 
BY 745 PM...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4101 8765 4101 8753 4074 8754 4094 8728
      4118 8729 4118 8753

$$

KREIN
000 
WWUS53 KLOT 170024
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
722 PM CDT SUN APR 16 2006

ILC091-170032-
/O.CAN.KLOT.TO.W.0019.000000T0000Z-060417T0045Z/

...THE TORNADO WARNING FOR KANKAKEE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4118 8753 4101 8753 4074 8754 4094 8728
      4118 8729

$$

INC111-170045-
/O.CON.KLOT.TO.W.0019.000000T0000Z-060417T0045Z/

...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR NEWTON COUNTY...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORM WITH ROTATION. THE STORM WAS LOCATED 
NEAR ENOS...MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING BRIEF TORNADOES.

THE STORM WILL BE NEAR...
  CONRAD BY 735 PM...
  ROSELAWN BY 745 PM...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4118 8753 4101 8753 4074 8754 4094 8728
      4118 8729

$$

RATZER
000 
WWUS53 KLOT 170042
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
742 PM CDT SUN APR 16 2006

INC111-170052-
/O.EXP.KLOT.TO.W.0019.000000T0000Z-060417T0045Z/

...THE TORNADO WARNING FOR NEWTON COUNTY EXPIRES AT 745 PM CDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED 
CONSIDERABLY...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 
745 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM SUNDAY EVENING FOR
EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4118 8753 4101 8753 4074 8754 4094 8728
      4118 8729

$$

RATZER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 16, 6:20 PM CDT, 19 minutes earlier.

Area forecast discussion, Apr 16, 6:20 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
620 PM CDT SUN APR 16 2006

.DISCUSSION FOR AFTERNOON GRIDS/ZONES...
310 PM CDT

SEVERE WX HAS BEEN FOCUS THROUGH THE DAY AS LOW NOW OVER WEST
CENTRAL ILLINOIS HAS MOVED EAST SOUTHEAST TODAY. INITIAL
THUNDERSTORMS THIS MORNING FORMED NORTH OF EAST-WEST WARM FRONT JUST
SOUTH OF FORECAST AREA. THUNDERSTORMS FORMED BANDS AROUND UPPER LOW
AND INTENSIFIED RAPIDLY THROUGH THE MORNING. MAIN WX WAS HAIL WITH
NUMEROUS REPORTS OF PEA SIZE AND SOME MARBLE SIZE. WATCHES REMAIN IN
EFFECT THROUGH THIS EVENING AS STRONG DYNAMICS ASSOCIATED WITH H5
LOW COMBINE WITH UNSTABLE AIRMASS ALONG WARM FRONT. AS LOW PASSES
THIS EVENING CHARACTER OF PRECIP SHOULD CHANGE TO RAIN/SHOWERS
BEFORE ENDING BEFORE MORNING. SURFACE RIDGE BUILDS BACK ACROSS THE
UPPER LAKES FROM THE NORTHEAST MONDAY.

NEXT WX ARRIVES TUESDAY NIGHT AS PAC NORTHWEST TROUGH MOVES ACROSS
NORTHERN US AND CLOSES OFF. SURFACE LOW DEVELOPS ON NORTHERN PLAINS
WITH BROADLY ARCED COLD FRONT WLL OUT AHEAD OF SYSTEM. FROPA SHOULD
OCCUR EARLY/MIDDAY WEDNESDAY. SURFACE/UPPER LOW IS SLOW TO FOLLOW.
THEY MOVE SOUTHEAST FROM THE DAKOTAS AND ARE SLOW TO MOVE THROUGH
THE AREA LEADING TO AN EXTENDED PERIOD OF CHANCE OF RAIN...THROUGH
LATE FRIDAY. WEEKEND APPEARS DRY AT THIS TIME.

TEMPS WILL BE ABOVE SEASONAL NORMS NEXT TWO DAYS THEN DROP TO AROUND
SEASONAL VALUES WITH FROPA WEDNESDAY. A LITTLE DAY TO DAY WARMING
OCCURS THROUGH THE WEEKEND. MINS THROUGH PERIOD WILL HOVER AROUND
NORMS.

RS

&&

.AVIATION...
620 PM CDT

RE 00Z TAFORS...CNTR OF VIGEROUS UPR LO JUST W OF MS RIVER BTWN MUT
AND BRL AT 23Z...WITH SFC LO BTWN PIA AND AAA. UPR LO FCST TO MOV
ESE ACROSS CNTRL IL THIS EVE WITH SFC LO INTO W CNTRL IND BY 06Z.
RADAR TRENDS AND LIGHTNING STRIKES INDICATE THAT TSRA DIMINISH TO
RA/SHRA AS THEY ADVANCE INTO DEEPER COOL LLVLS ACROSS NRN IL AND
IND. AS MID/UPR LO TRACKS ACROSS CNTRL IL THIS EVE EXPECT BROAD AREA
OF RA ACROSS NRN IL IN N AND NERN PORTION OF SYSTEM COMMA HEAD. MAY
BE AN IMBEDDED TS IN GENERAL RA AREA ACROSS NERN IL AND NW IND
00-02Z. RA ENDS AND CLRG FM N TO S OCCURS OVRNGT AS SYSTEM CONTS TO
OH VALLEY. METARS INDICATING GUSTS 25-30KTS IN TIGHT PRES GRADIENT
FM SRN LWR MI AND NRN IND W ACROSS SRN WI AND NRN IL INTO SRN MN AND
NRN IA. ACFT ARRIVING/DEPARTING ORD MEASURING UP TO 35KTS WITHIN
3KFT OF SFC. EXPECT GUSTY ENE WNDS TO PERSIST THRU THIS AND INTO
OVRNGT AS SFC RDG BUILDS ACROSS UPR MIDWEST IN WAKE OF DEPARTING SFC
LO. SKC EXPECTED DURG DAY MON WITH BUILDING RDG SFC AND ALFT ACROSS
AREA.

TRS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...SCA NSH TONITE INTO MON MORN.

&&
Hazardous weather outlook, Apr 16, 4:00 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT SUN APR 16 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-170930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT SUN APR 16 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS ALL OF
NORTH CENTRAL AND NORTHEAST ILLINOIS AND NORTHWEST INDIANA. SOME
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.
THUNDERSTORMS SOUTH OF THE ILLINOIS AND KANKAKEE RIVERS MAY ALSO
POSSIBLY PRODUCE A TORNADO. THE THREAT OF SEVERE WEATHER EXISTS
THROUGH 9PM THIS EVENING.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-170930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
400 PM CDT SUN APR 16 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
EVENING. THE THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND LARGE
HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MONDAY MORNING FOR THE
ILLINOIS AND INDIANA NEARSHORE WATERS. NORTHEAST WINDS 15 TO 25
KNOTS WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

HANDEL

In the hours before

Local storm report, Apr 16, 12:41 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1241 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             STILLMAN VALLEY         42.10N 89.18W
04/16/2006  E1.00 INCH       OGLE               IL   EMERGENCY MNGR

&&

BN
Local storm report, Apr 16, 12:44 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1244 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             AURORA                  41.77N 88.29W
04/16/2006  E1.75 INCH       KANE               IL   LAW ENFORCEMENT

&&

BN
Local storm report, Apr 16, 1:45 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
145 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             LOVES PARK              42.34N 89.01W
04/16/2006  E0.88 INCH       WINNEBAGO          IL   TRAINED SPOTTER

&&

BN
Local storm report, Apr 16, 1:54 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
154 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             JOLIET                  41.53N 88.12W
04/16/2006  E0.75 INCH       WILL               IL   NWS EMPLOYEE

            WEST SIDE OF JOLIET - MARBLE TO PENNY SIZE HAIL COVERING
            GROUND.

&&

BN
Local storm report, Apr 16, 5:40 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
540 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          PIPER CITY              40.76N 88.19W
04/16/2006                   FORD               IL   LAW ENFORCEMENT

            BRIEF TOUCHDOWN IN PIPER CITY AT US24.

&&

BN
Local storm report, Apr 16, 5:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
552 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     FLOOD            4 E STREATOR            41.13N 88.75W
04/16/2006                   LA SALLE           IL   TRAINED SPOTTER

            ROUTE 18 CLOSED WITH WATER OVER HIGHWAY.

0442 PM     FLOOD            BEECHER                 41.35N 87.61W
04/16/2006                   WILL               IL   TRAINED SPOTTER

            BEECHER RD CLOSED DUE TO FLOODING - OTHER ROADS UNDER
            WATER.

0500 PM     FLOOD            CHATSWORTH              40.75N 88.29W
04/16/2006                   LIVINGSTON         IL   CO-OP OBSERVER

            2.70 INCHES RAINFALL IN ONE HOUR - STREET FLOODING

0500 PM     FLOOD            MARSEILLES              41.33N 88.69W
04/16/2006                   LA SALLE           IL   TRAINED SPOTTER

            STREET FLOODING

&&

BN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:24 AM CDTSevere Thunderstorm WarningLOTNewton51 min
Apr 16, 4:42 PM CDTTornado WarningLOTLake48 min
Apr 16, 6:45 PM CDTSevere Thunderstorm WarningLOTBenton60 min
Apr 16, 7:12 AM CDTSevere Thunderstorm WarningLOTFord, Iroquois48 min
Apr 16, 7:14 AM CDTSevere Thunderstorm WarningLOTOgle46 min
Apr 16, 7:27 AM CDTSevere Thunderstorm WarningLOTKankakee63 min
Apr 16, 7:52 AM CDTSevere Thunderstorm WarningLOTIroquois53 min
Apr 16, 11:48 AM CDTSevere Thunderstorm WarningLOTLee, Ogle42 min
Apr 16, 11:58 AM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Livingston, Will47 min
Apr 16, 12:33 PM CDTSevere Thunderstorm WarningLOTIroquois, Kankakee, Will57 min
Apr 16, 12:36 PM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, Ogle, Winnebago54 min
Apr 16, 12:45 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane, Will41 min
Apr 16, 12:50 PM CDTSpecial Marine WarningLOT115 min
Apr 16, 1:39 PM CDTSevere Thunderstorm WarningLOTWinnebago27 min
Apr 16, 1:51 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Will33 min
Apr 16, 2:28 PM CDTSevere Thunderstorm WarningLOTWill32 min
Apr 16, 2:58 PM CDTSevere Thunderstorm WarningLOTKankakee, Will47 min
Apr 16, 3:45 PM CDTSevere Thunderstorm WarningLOTLivingston45 min
Apr 16, 3:50 PM CDTSevere Thunderstorm WarningLOTKankakee, Will40 min
Apr 16, 5:10 PM CDTTornado WarningLOTFord, Iroquois50 min
Apr 16, 5:51 PM CDTSevere Thunderstorm WarningLOTLaSalle39 min
Apr 16, 5:52 PM CDTSevere Thunderstorm WarningLOTIroquois53 min
Apr 16, 5:56 PM CDTTornado WarningLOTIroquois64 min

Nearby

Tornado Warnings in Indiana, 2006Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.